MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. FEMUR CEMENTED POSTERIOR STABILIZED (PS); PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. FEMUR CEMENTED POSTERIOR STABILIZED (PS); PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Codes Unstable (1667); Noise, Audible (3273)
Health Effect - Clinical Code No Information (3190)
Date of Event 05/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: 42512401012 - articular surface fixed bearing - 62866063.42540000035 - all poly patella - 63378491.42532007901 - tibia cemented 5 degree stemmed - 63248326.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2020-02951, 0002648920-2020-00373.
 
Event or Problem Description
It was reported that the patient underwent left knee revision approximately 22 months post implantation due to instability and a clicking noise.The bearing was removed and replaced.
 
Additional Manufacturer Narrative
Upon receiving additional information of the reported event, it was determined to be not reportable.The initial report should be voided.
 
Event or Problem Description

Brand Name
FEMUR CEMENTED POSTERIOR STABILIZED (PS)
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
MDR Report Key10413104
Report Number3007963827-2020-00193
Device Sequence Number19638326
Product Code JWH
UDI-Device Identifier00889024229297
UDI-Public(01)00889024229297(17)260430(10)63343256
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K113369
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model NumberN/A
Device Catalogue Number42500607001
Device Lot Number63343256
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/30/2020
Supplement Date Received by Manufacturer11/05/2020
Initial Report FDA Received Date08/17/2020
Supplement Report FDA Received Date11/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight109